MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH2028W
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A sentrant sheath was used as a conduit for an unknown device during an unknown procedure.It was reported during the index procedure the valve on the sentrant sheath became loose and needed to be popped back into place.The valve was popped back into place and the case continued with no impact to the patient reported.Per the physician the cause of the event was suspected to be fault with the device.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information: there was no issue with the valve of the sentrant noted during initial prep of the device.It was noticed when the dilator was removed from the sheath after it was inserted into the body.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
MDR Report Key9165548
Report Number9612164-2019-04266
Device Sequence Number13994449
Product Code DYB
UDI-Device Identifier00643169792616
UDI-Public00643169792616
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2021
Device Model NumberSENSH2028W
Device Catalogue NumberSENSH2028W
Device Lot Number00142561
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer10/08/2019
11/15/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date10/31/2019
12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient Weight109